Previous |  Up |  Next


Title: Invariant manifolds and almost automorphic solutions of second-order monotone equations (English)
Author: Cheban, David
Author: Mammana, Christiana
Language: English
Journal: Proceedings of Equadiff 11
Volume: [Part 2] Minisymposia and contributed talks
Issue: 2005
Pages: 141-147
Category: math
MSC: 34C35
MSC: 34D20
MSC: 34D40
MSC: 34D45
MSC: 35B35
MSC: 35B40
MSC: 58F10
MSC: 58F12
MSC: 58F39
Date available: 2009-02-11T17:03:20Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_11-2005-2_18.pdf 277.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo